# SDR DALA2023020200836

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,441 hours, 27,340 cycles
- System (JASC): 5270 · Door Warning System
- Part: Not Entered
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 UPON GATE ARRIVAL 2R DOOR SLIDE LIGHT REMAINED ILLUMINATED AFTER DOOR WAS DISARMED. CORRECTIVE ACTION: MECHANICAL FUNCTION (ARM/DISARM) OPS NORMAL. RESEATED ARMED ANNUNCIATOR LIGHT. NOW OPS NORMAL. (9733102)
